# SDR DHL2003873602

- Difficulty date: July 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTENDED L/E I/B VANE HOLES ELONGATED AT STA XS.247 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-0306029, ED-3468.  REMOVED FASTENERS, TRIMMED OUT THE ELONGATED HOLES SKIN AREA, PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 6-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR EXTERNAL DOUBLER (7075-T6 AL0.071), AN INTERNAL DOUBLER AND A FILLER.  CLEANED, TREATED AND PRIMED THE REPAIR EXTERNAL DOUBLER INTERIOR SURFACE FILLER AND INTERNAL DOUBLER.  APPLIED PRC SEALANT ON FAYING SURFACE.  INSTALLED EXTERNAL DOUBLER, INTERNAL DOUBLER AND FILLER ON RT WING EXTENDED L/E  I/B VANE AT STA 247 USING NEW FASTENERS.
